Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Title: Die partiellen Differential-Gleichungen der mathematischen Physik
Additional book information: Nach Riemann's Vorlesungen in fünfter Auflage bearbeitet von Heinrich Weber. Zweiter Band. Braunschweig, Vieweg und Sohn, 1912. xiv+575 pp. Unbound 15 marks, bound 16.80 marks.

Review Information:

Reviewer: James Byrnie Shaw
Journal: Bull. Amer. Math. Soc. 19 (1913), 482-483
American Mathematical Society